# SDR DHL200080389

- Difficulty date: February 11, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO NR 3 FLOOR DETERIORATED FROM FS 260 TO 280.  REMOVED FLOOR PANEL AND FASTENERS IAW SRM 51-3-0 PAGE 1, 2, 3.  FABRICATED FLOOR PANEL IAW SRM 53-11-3 PAGE 4C.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-21 PAGE 11 & 12.  INSTALLED FLOOR PANELS WITH SCREWS IAW SRM 51-3-0 PAGE 1, 2 AND 3.
